MathSciNet Relay Station
MathSciNet bibliographic data
MR1424434 (97m:22003) 22E30 (22E46 33C15)
Taniguchi, Kenji Discrete series Whittaker functions of ${\rm SU}(n,1)$ and ${\rm Spin}(2n,1)$. J. Math. Sci. Univ. Tokyo 3 (1996), no. 2, 331–377.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement